# SDR DHL2004754021

- Difficulty date: June 25, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, RED "DOORS" LIGHT ON FWD PANEL ILLUMINATED WHEN GEAR HANDLE PLACED IN UP POSITION, LIGHT EXTINGUSHED INTERMITENT.  UPON T/S, FOUND RT NOSE GEAR DOOR SWITCH OUT OF ADJUSTMENT.   ADJUSTED SWITCH AND OPS CHECK GOOD IAW MM 32-62-11.
